# SDR SWAA2025031095427

- Difficulty date: February 12, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,035 hours, 29,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST AAI INSPECTION: MAIN CABIN; FLOOR STRUCTURE HAS CRACK AT STA 540 BL0 TO LBL 24.75 2025-110798 <[01]. REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED STA 540; BL0 TO L BL 24.75 I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A5240 SHEET 14 REV- AND DWG 143A0060 SHEET 46 REV-.  SEE INDIVIDUAL SIGN OFF BELOW; [02] REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED STA 540; BL0 TO L BL 24.75 I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A5240 SHEET 14 REV- AND DWG 143A0060 SHEET 46 REV-.  SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII.
